My Posts
Apr 30, 2010 in the Heart Rhythm Community - 3
Surgimenopause: I'll have to ask my gp about these. There's definitely something going on here. my heart rate is fine when I take no meds; I take something, even ibuprofin, and my heart rate goes crazy. It sure seems like my adrenergic system is ultra sensitive. What could someone take to control that? Anti-anxiety medicine? Birth control? Would ...
Apr 30, 2010 in the Heart Disease Community - 1
Hey, I feel your pain. I'm having some odd tachycardia and arrhythmia issues too. Are you taking any medications? If so, that could be the cause. That's my issue right now. Whenever I take any medications it increases my heart rate, and of course no one can figure out why. Also, my dad's an avid runner, and when he really started to run a lo...
Apr 28, 2010 in the Lupus Community
Sorry, this post is a little long. So because of my Plaquenil issues (see other post; makes my heart rate high) my rheumy suggested Cellcept. I'm so nervous about taking this. For one thing, it seems like this a really hardcore drug and that it's for people with a lot of complications. All of the tests I've had done --blood work, echocardiog...
Apr 27, 2010 in the Acne Community - 76
Know this post was written a while ago, but wanted to put my two cents in anyways. I took Accutane when I was 16, about 6 years ago, and almost immediately after I finished my course I developed severe joint pain and swelling. I saw a rheumatologist and was diagnosed with lupus, and joint pain is one of the symptoms I deal with to this day. I'm 100% po...
Apr 27, 2010 in the Heart Rhythm Community - 3
I've been so frustrated over the past few weeks, so if anyone can offer any insight I'd be extremely grateful. I've been on Plaquenil (200 mg) for my lupus since 2004. At that point I had a normal heart rate. About three years ago my heart rate started to increase, my doctor said between 88 and 100. These last few months my heart rate has g...
Apr 26, 2010 in the Lupus Community - 11
Just wanted to let you know that I got my echo cardiogram today, as well as the results of my 24 hr heart monitor, and everything thankfully looked fine. Both the cardiologist and my pcp think that my high heart rate was caused by extreme stress and anxiety, and that it's not the medicine. My rheumy didn't necessarily agree, but he seems to think i...
Apr 22, 2010 in the Lupus Community - 11
I remember when I was first diagnosed with lupus and was put on prednisone I actually loved all of the energy it gave me. Made me feel normal :) It just scared me this time because it was my first dose of a 4 week course and it made my heart rate go up to 100 bpm. What would i have been like after a week, you know? I was having a bad lupus flare up last ni...
Apr 21, 2010 in the Lupus Community - 11
Thanks for your input, I appreciate it. My doctor ordered a bunch of blood tests, but I'm not sure if they checked blood sugar level or c-peptide; I'll have to ask next time I see her. When your symptoms were flaring, and you experienced the rapid heart rate, was your plaquinel increased? I was on 200 mg when all of this started, and have been fo...
Apr 18, 2010 in the Lupus Community - 11
I've been on Plaquenil since being diagnosed with lupus in 2004. The last couple of months I've noticed my heart rate has been quite high, like up to 120 bpm. My general practitioner told me that my heart rate's been high for a while, between 90 and 110 (I do need to ask her if this has always been the case or if it's happened just since...